| Catalog Number |
960660 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
06/25/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
The patient was revised to address pain and loosening of the tibia at the cement to implant interface.Unknown cement was used.Upon surgical evaluation, the front part of the tibia looked to be a little loose.All poly tibia was converted to a metal backed tray and stem.Doi: (b)(6) 2017; dor: (b)(6) 2018; left knee.
Additional Manufacturer Narrative
Product complaint # = > pc-(b)(4).Investigation summary = > no device associated with this report was received for examination.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.